# SDR AALA202403210915

- Difficulty date: March 19, 2024
- Submitted: March 21, 2024
- Operation: Air carrier
- Aircraft: N9002U
- Make and model: Airbus A319-115
- Aircraft serial: 5698
- Aircraft time: 28,674 hours, 13,682 cycles
- Engine: Cfmint CFM565B1
- Engine time: 28,688 hours, 13,696 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Ecu
- Part number: 2458M04P01
- Part serial: FFFD1056
- Condition: Warning Message
- Location: Nr 2 Eng
- Part time: 28,674 hours, 13,682 cycles
- Component: Engine, Cfmint
- Component part number: CFM565B73PIP
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT DIVERTED TO MIA DUE TO ENGINE 2 REVERSE UNLOCKED AND ENGINE 2 FUEL CONTROL FAULT AND ENGINE 2 FADEC A FAULT ECAM MESSAGES AT 25,000 FT, APPROX 280 KIAS, OVER MIA. NO CONTROL ISSUES/VIBRATION. THE AIRCRAFT LANDED SAFELY AT MIA AND TAXIED TO THE GATE UNDER ITS OWN POWER. **SUPPLEMENTAL REPORT FOR AALA202403200915: MAINTENANCE REPLACED THE #2 ENGINE ELECTRONIC CONTROL UNIT (ECU) PER TASK CARD 26L40073008. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED WITH NO FAULTS NOTED. MAINTENANCE ACCOMPLISHED A SATISFACTORY OPERATIONAL TEST OF THE THRUST REVERSER PER TSM 78-31-00-810-864-A WITH NO FAULTS NOTED. ALSO ACCOMPLISHED A MOTORING AND NON MOTORING CHECK OF FADEC 2A AND 2B PER AMM 73-29-00 WITH NO FAULTS NOTED.
